Alert archive / North Carolina / Flash Flood Warnings in 2006
Flash Flood Warning 22, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 23, 2006, 5:58 PM EDT for Davidson County, Randolph County, North Carolina. It was in force for 3 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2006, 5:58 PM EDT (21:58 UTC)
- Expired
- Jun 23, 2006, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
Counties Davidson County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 134 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 6:20 PM EDT | FLASH FLOOD | Lexington, NC | WIDESPREAD FLOODING THROUGHOUT LEXINGTON...LOCALIZED FLOODING IS ALSO OCCURRING IN THE NORHTERN HALF OF COUNTY. |
| Jun 23, 6:40 PM EDT | FLASH FLOOD | 4 N Randleman, NC | FLOODING IS OCCURRING ON US HWY 220 NEAR THE LEVEL CROSS AREA. |
| Jun 23, 7:08 PM EDT | FLASH FLOOD | Archdale, NC | FLASH FLOODING IS OCCURRING ALONG PORTIONS US 311 FROM NEAR BAKER RD. IN ARCHDALE TO NEAR I-85 IN HIGH POINT. |
| Jun 23, 7:08 PM EDT | FLASH FLOOD | Archdale, NC | FLASH FLOODING IS OCCURRING ALONG PORTIONS US 311 FROM NEAR BAKER RD. TO I-85 IN ARCHDALE. |
| Jun 23, 7:35 PM EDT | FLASH FLOOD | Asheboro, NC | NUMEROUS REPORTS OF FLOODING IN AND AROUND THE CITY OF ASHEBORO. |
| Jun 23, 8:00 PM EDT | FLASH FLOOD | 2 S Asheboro, NC | FLOOD WATERS FLOWING OVER SOUTHMONT RD NEAR HWY 220 WAS CAUSING CHUNKS OF PAVEMENT TO BE WASHED AWAY ON SOUTHMONT RD. |
| Jun 23, 8:00 PM EDT | FLASH FLOOD | 2 S Asheboro, NC | US HWY 220 WASHED AWAY BY FLOOD WATERS NEAR SOUTHMONT RD. |
| Jun 23, 8:00 PM EDT | FLASH FLOOD | Asheboro, NC | HWY 64 AND NC HWY 42 AT DUBLIN ST...WATER IS HALF WAY UP TO DEPTH OF THE VEHICLES. |
| Jun 23, 8:00 PM EDT | FLASH FLOOD | Asheboro, NC | NUMEROUS PLACES UNDER WATER NEAR OLD LIBERTY RD...AND WATER IS ACROSS THE BRIDGE. |
| Jun 23, 8:00 PM EDT | FLASH FLOOD | Asheboro, NC | SENIOR ADULT CENTER EVACUATED IN ASHEBORO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1011 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 232159
FFWRAH
NCC057-151-240100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
558 PM EDT FRI JUN 23 2006
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA
DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 900 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER DAVIDSON AND RANDOLPH
COUNTIES. LAW ENFORCEMENT REPORTED...IN LIBERTY...THAT RAIN OF
BETWEEN TWO AND THREE INCHES FELL IN AN HOUR AND DITCHES WERE
STARTING TO FILL. THUNDERSTORMS CONTINUED TO MOVE ACROSS
LEXINGTON AND LIBERTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THOMASVILLE...RANDLEMAN...LEXINGTON AND ASHEBORO.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.
LAT...LON 3588 7956 3553 7955 3560 8026 3575 8043
3596 8048
$$
DJF2 follow-up statements
000
WGUS72 KRAH 232245
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
640 PM EDT FRI JUN 23 2006
NCC057-151-240100-
RANDOLPH NC-DAVIDSON NC-
640 PM EDT FRI JUN 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
DAVIDSON AND RANDOLPH COUNTIES...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THOMASVILLE...RANDLEMAN...LEXINGTON...ARCHDALE AND ASHEBORO.
TWO TO FOUR INCHES OF RAIN FELL OVER MUCH OF DAVIDSON COUNTY DURING
THE PAST HOUR. THIS RAIN PRODUCED FLASH FLOODING IN LEXINGTON AND AT
OTHER LOCATIONS IN DAVIDSON COUNTY. THE VERY HEAVY RAIN HAS
DIMINISHED OVER THESE AREAS...BUT RESIDUAL RUNOFF WILL CONTINUE TO
PRODUCE FLOODING EARLY TONIGHT. MEANWHILE...HEAVY RAIN MAY PRODUCE
ADDITIONAL FLOODING IN EASTERN DAVIDSON COUNTY FROM DENTON TO
GORDONVILLE.
WIDESPREAD THUNDERSTORMS PRODUCING RAINFALL RANGING UP TO TWO INCHES
PER HOUR ARE EXPECTED TO PRODUCE FLASH FLOODING OVER RANDOLPH COUNTY
EARLY TONIGHT.
DRIVERS SHOULD BE PARTICULARLY CAREFUL...AS FLOODED ROADS WILL BE
DIFFICULT TO DETECT ONCE THE SUN SETS.
LAT...LON 3588 7956 3553 7955 3560 8026 3575 8043
3596 8048
$$000
WGUS72 KRAH 240009
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
805 PM EDT FRI JUN 23 2006
NCC057-151-240300-
RANDOLPH NC-DAVIDSON NC-
805 PM EDT FRI JUN 23 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
RANDOLPH COUNTY AND DAVIDSON COUNTY...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS FROM
ASHEBORO AND ULAH... TO SEAGROVE.
A VERY SERIOUS FLASH FLOOD EVENT CONTINUES IN RANDOLPH COUNTY...
ESPECIALLY IN AND AROUND ASHEBORO WHERE EVACUATIONS WERE TAKING
PLACE IN SEVERAL AREAS. NUMEROUS ROADS AND STREETS WERE FLOODED WITH
SEVERAL FEET OF FLOWING WATER. NUMEROUS VEHICLES WERE FLOODED IN
PARKING LOTS.
ABSOLUTELY DO NOT DRIVE IF AT ALL POSSIBLE IN RANDOLPH COUNTY. IF
DRIVING IS NECESSARY... DO NOT ATTEMPT TO DRIVE THROUGH WATER OF
UNKNOWN DEPTH. FLOODING AT NIGHT IS VERY DIFFICULT TO SEE. IF YOU
ARE NEAR A CREEK OR STREAM... MOVE TO HIGHER GROUND NOW.
LAT...LON 3588 7956 3553 7955 3560 8026 3575 8043
3596 8048
$$
BADGETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:55 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 23, 2:55 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 PM EDT FRI JUN 23 2006 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SEVERAL FORECAST CONCERNS EXIST THIS AFTERNOON... INCLUDING A SHORT TERM RISK OF SEVERE STORMS WITH EXCESSIVE LIGHTNING AND HEAVY RAINFALL... AND AN INCREASING THREAT OF MORE HEAVY RAIN THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THROUGH TONIGHT: CAPES HAVE CLIMBED ABOVE 3500 J/KG OVER MUCH OF CENTRAL NC AND STORMS POPPED UP QUICKLY FROM THE NORTHERN COASTAL PLAIN BACK THROUGH THE PIEDMONT... ALONG THE MID LEVEL MESOSCALE VORTICITY CENTER LEFTOVER FROM LAST NIGHTS EASTERN KY MCS WHICH IS NOW TRACKING ALONG THE NC/VA BORDER. DEEP LAYER SHEAR IS WEAK BUT THE STEEP LAPSE RATES AND HIGH VERTICAL THETA-E DIFFERENCE WILL BRING A THREAT OF WET MICROBURST WINDS... WITH A LESSER THREAT OF HAIL GIVEN THE HIGH FREEZING LEVEL... INTO THE EVENING. EXCESSIVE LIGHTNING WILL ALSO BE A THREAT WITH SUCH A HIGH CAPE... AND PRECIPITABLE WATER VALUES WILL BE 1.7-2.0 INCHES SO WITH THE SLOW MOVEMENT AND WEAK SOUTHWARD PROPAGATION... AREAS OF FLOODING WILL ALSO BE A RISK. THE HAZARDOUS WEATHER OUTLOOK WAS UPDATED EARLIER AND STATEMENTS/WARNINGS ADDRESSING THESE CONCERNS WILL BE ISSUED THROUGH THE EVENING AS NEEDED. FORECAST POPS WILL REMAIN IN THE HIGH CHANCE TO LOW LIKELY CATEGORY THROUGH THIS EVENING. EXPECT RAIN CHANCES TO DIMINISH A BIT AS THIS WAVE EXITS TO THE EAST... HOWEVER WITH THE CONTINUED WARM AIR IN THE LOWEST COUPLE OF KM AND COPIOUS MOISTURE... WILL RETAIN CHANCE POPS THROUGH THE NIGHT MAINLY OVER NORTHWEST SECTIONS WHERE LIFT COULD BE AUGMENTED BY UPPER DIVERGENCE IN THE RIGHT ENTRANCE REGION OF THE JET TO THE NORTH. LOWS 69-75. SATURDAY THROUGH MONDAY NIGHT: SOUTHERLY TO SOUTHWESTERLY FLOW DEEPENS EARLY IN THIS PERIOD... AND MOISTURE FLUX REMAINS HIGH INTO NEXT WEEK. WILL CONTINUE CHANCE POPS... HIGHER IN THE NORTHWEST WITH A PERIOD OF LIKELY POPS IN THE LATE AFTERNOON... NEARLY EVERY DAY. THE MID LEVEL TROUGH AXIS STALLS TO OUR NORTHWEST WITH A CONTINUOUS STREAM OF PERTURBATIONS. PRECIPITABLE WATER VALUES GENERALLY REMAIN OVER 200% OF NORMAL THROUGH THE PERIOD... ALTHOUGH THE NAM INDICATES A DIP IN BOTH PW AND RAIN CHANCES FOR SUNDAY AS THE TROUGH RE-DIGS OVER THE MIDWEST AND MID LEVEL RIDGING BUILDS BRIEFLY WESTWARD FROM THE ATLANTIC... NORTH OF THE UPPER LOW MOVING WEST INTO FL. DONT HAVE ENOUGH CONFIDENCE IN A SIGNIFICANT DRY PERIOD... ALTHOUGH THERE IS SOME AGREEMENT WITH THE GFS IN KICKING THE UPPER JET AXIS -- AND HENCE THE BETTER UPPER DIVERGENCE -- TO THE NORTHWEST AS THAT TROUGH DIGS... AND WILL BRING POPS DOWN JUST A LITTLE FOR SUNDAY. WELL ALSO SEE AN INCREASINGLY TROPICAL AIR MASS AS THE FL UPPER LOW SHIFTS FARTHER WEST AND WE GET A DEEPER SOUTHEASTERLY FLOW. STILL EXPECT THE HEAVIER AND MORE WIDESPREAD RAIN TO BE OVER THE FAR NORTHWEST PIEDMONT TO THE NORTHWEST... WHERE UPSLOPE FLOW WILL BE MOST PROFOUND. TOTAL RAINFALL PROJECTIONS WILL RANGE FROM JUST OVER AN INCH IN THE SOUTHEAST TO NEARLY TWO AND A HALF INCHES IN THE NORTHWEST. MAY ISSUE AN ESF FOR THE NORTHWEST CWA TO ADDRESS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. WILL TREND HIGH TEMPERATURES DOWN TO NEAR OR JUST BELOW SEASONAL NORMALS... WITH WARM LOWS MOSTLY AROUND 70 TO THE LOWER 70S. -GIH && .LONG TERM /TUESDAY THROUGH FRIDAY/... POOR CONTINUITY AMONG MEDIUM RANGE MODELS REGARDING FINER SMALL SCALE FEATURES (LOCATION OF QUASI-STATIONARY BOUNDARY/TROUGH) AND THE EVENTUAL AMPLIFICATION/DEPTH OF EASTERN CONUS TROUGH HAS RESULTED IN ONLY MINOR MODIFICATIONS THROUGH THE EXTENDED PERIOD. DUE TO THE UNCERTAINTY...HAVE KEPT POPS IN THROUGH THE PERIOD...SCALING POPS BACK TO CLIMO AND MORE DIURNAL IN NATURE BY THURSDAY AND FRIDAY. HOWEVER...IF THE MORE AMPLIFIED MODEL SOLUTION OF THE CANADIAN AND ECMWF IS CORRECT...THE SUBTROPICAL REGIME AND POTENTIAL FOR WIDESPREAD HEAVY RAIN THREAT COULD BE EXTENDED INTO THURSDAY AND FRIDAY. TEMPERATURES THROUGH THE PERIOD WILL BE GREATLY IMPACTED BY WIDESPREAD CLOUDINESS AND RAIN CHANCES...BUT GENERALLY WITHIN NORMAL RANGE. HIGHS 88 TO 93. LOWS 67 TO 71. -BL && .AVIATION... INCREASING SOUTHERLY FLOW FROM SFC TO 10KFT WILL RESULT IN A VERY MOIST AIRMASS WITH TRAJECTORIES OFF THE ATLANTIC. STRONG DAYTIME HEATING AND RESULTING INSTABILITY WILL PRODUCE BROKEN STRATOCU FIELD THIS AFTERNOON AND TOMORROW ALONG WITH SCATTERED TSRA. COVERAGE WILL BE SLIGHTLY GREATER ACROSS WESTERN AREAS TOMORROW ALONG LEADING EDGE OF QUASI-STATIONARY BOUNDARY. THE HIGH MOISTURE WILL RESULT IN HEAVY RAIN PRODUCERS...CAPABLE OF REDUCING VISIBILITIES TO A MILE OR LESS. MARITIME MOISTURE WILL ALSO SUPPORT PREDAWN STRATUS THAT WILL QUICKLY BURN OFF AOA 13 TO 14Z WITH STRONG HEATING. -BL && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HARTFIELD LONG TERM...LOCKLEAR AVIATION...LOCKLEAR
Hazardous weather outlook, Jun 23, 12:35 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1235 PM EDT FRI JUN 23 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-240800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1235 PM EDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES AND HIGH HUMIDITY VALUES HAVE LED TO A VERY UNSTABLE ATMOSPHERE THIS AFTERNOON. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER CENTRAL NORTH CAROLINA... MAINLY IN NORTHERN SECTIONS FIRST. THESE STORMS WILL MOVE TOWARD THE EAST AT 15 TO 20 MPH. A FEW OF THESE STORMS MAY PRODUCE STRONG DOWNBURST WINDS IN EXCESS OF 60 MPH. HAIL THE SIZE OF PENNIES COULD ALSO OCCUR WITH ISOLATED STORMS. ANY STORMS WILL HAVE THE POTENTIAL TO PRODUCE EXCESSIVE AMOUNTS OF LIGHTNING. A SINGLE CLUSTER OF THUNDERSTORMS MAY PRODUCE OVER 100 CLOUD TO GROUND STRIKES IN JUST 15 MINUTES. LOCALLY HEAVY RAIN IS ALSO POSSIBLE... AS THESE STORMS WILL BE SLOW MOVING. AMOUNTS COULD EXCEED AN INCH PER HOUR IN A FEW OF THE HEAVIER SHOWERS AND STORMS... WHICH MAY LEAD TO LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT OF LOCALIZED HEAVY RAINFALL AND SPOT FLOODING WILL INCREASE OVER THE WEEKEND AND EARLY NEXT WEEK WITH A PERSISTENT FLOW OF MOIST AIR OFF THE SUBTROPICAL ATLANTIC INTO CENTRAL NORTH CAROLINA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION MAY BE NEEDED FROM MID AFTERNOON INTO EARLY THIS EVENING. RFG/GIH
In the hours before
Local storm report, Jun 23, 5:02 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
502 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 4 NE RALEIGH 35.85N 78.59W
06/23/2006 E0.00 INCH WAKE NC TRAINED SPOTTER
REPORTS OF 1 INCH OF RAIN IN LESS THAN ONE
HOUR...FLOODING ON 401 NORTH AND PERRY CREEK ROAD.
&&
REULocal storm report, Jun 23, 5:35 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
535 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG MONCURE 35.62N 79.08W
06/23/2006 CHATHAM NC LAW ENFORCEMENT
TREE DOWN IN MONCURE NEAR PITTSBORO RD. AND US 1.
&&
REULocal storm report, Jun 23, 5:38 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
538 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 E SILER CITY 35.72N 79.39W
06/23/2006 E0.88 INCH CHATHAM NC LAW ENFORCEMENT
NICKEL SIZE REPORTED BETWEEN PITTSBORO AND SILER CITY ON
US 64.
&&
REULocal storm report, Jun 23, 5:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM FLASH FLOOD CARY 35.78N 78.80W
06/23/2006 WAKE NC TRAINED SPOTTER
CREEK OUT OF BANKS NEAR BROOKGREEN AND LINDWOOD...WATER
IS STARTING TO RUN INTO SEVERAL YARDS NEAR THE AREA.
&&
REULocal storm report, Jun 23, 5:49 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
549 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL MCLEANSVILLE 36.10N 79.66W
06/23/2006 E1.75 INCH GUILFORD NC PUBLIC
PUBLIC REPORTED GOLF BALL SIZE HAIL NEAR MCLEANSVILLE.
&&
REULocal storm report, Jun 23, 5:56 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL GREENSBORO 36.08N 79.83W
06/23/2006 E0.88 INCH GUILFORD NC TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN GREENSBORO ON WEST MARKET
AND WENDOVER AVE.
&&
REUThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:03 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 27 min |
| Jun 23, 2:18 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 27 min |
| Jun 23, 2:19 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 26 min |
| Jun 23, 2:31 PM EDT | Flash Flood Warning | RAH | Warren | 3 hr |
| Jun 23, 2:32 PM EDT | Flash Flood Warning | RAH | Granville | 3 hr |
| Jun 23, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 58 min |
| Jun 23, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Durham | 61 min |
| Jun 23, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 59 min |
| Jun 23, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance | 54 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 56 min |
| Jun 23, 3:26 PM EDT | Flash Flood Warning | RAH | Franklin | 2 hr |
| Jun 23, 4:01 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 44 min |
| Jun 23, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 44 min |
| Jun 23, 4:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee | 65 min |
| Jun 23, 4:45 PM EDT | Flash Flood Warning | RAH | Wake | 2 hr |
| Jun 23, 5:14 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 61 min |
| Jun 23, 5:15 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 45 min |
| Jun 23, 5:25 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 65 min |
| Jun 23, 5:51 PM EDT | Flash Flood Warning | RAH | Alamance | 114 min |
| Jun 23, 5:57 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 48 min |
| Jun 23, 6:16 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 59 min |
| Jun 23, 6:20 PM EDT | Flash Flood Warning | RAH | Guilford | 115 min |
| Jun 23, 6:38 PM EDT | Flash Flood Warning | RAH | Montgomery | 3 hr |
| Jun 23, 6:44 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 61 min |
| Jun 23, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 51 min |
| Jun 23, 7:02 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery | 58 min |
| Jun 23, 7:40 PM EDT | Flash Flood Warning | RAH | Stanly | 2 hr |
| Jun 23, 7:43 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 62 min |
Nearby
Flash Flood Warnings in North Carolina, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.